# SDR AALA972047

- Difficulty date: October 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1452B
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11464
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: 9409122
- Condition: Defective
- Location: Fuel System
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LGA - FLT 253 - AFTER TAKEOFF LGA DURING CLIMB-OUT, FUEL CROSSFEED C/B POPPED.  FUEL QUANTITY DECREASED MORE RAPIDLY IN RT WING TANK THAN LEFT WING TANK AND FUEL CROSSFEED FLOW BAR WOULD NOT ILLUMINATE.  AIRCRAFT RETURNED TO LGA AND LANDED WITHOUT INCIDENT.  REPLACED BOTH FUEL CROSSFEED VALVE ACTUATORS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
